# SDR CALA2013111192813

- Difficulty date: November 11, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 59,645 hours, 6,899 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RT BS 1120 TENSION TIE AREA ONE EACH HOLE FOUND CRACKED AT SLOPE SHEAR WEB.  MAIN DECK BS 1120 RT SLOPING SHEAR WAS CRACKED.  REPAIR IAW SRM 53-40-30 REPAIR 3 FIG 201 & REPAIR DATA MARKED IAW UAL GNMM 1- 0-1-7.
